# SDR 29GA2016061100001

- Difficulty date: June 10, 2016
- Submitted: June 11, 2016
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 33,750 hours, 38,121 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN BRAKES MUSHY.  MINIMAL BRAKING.  F/O BRAKES MUCH MORE RESPONSIVE.  BLED THE BRAKE SYSTEM IAW AMM 32-42-00-02. OPS CHECK GOOD.
